Hello, I am not sure how long it takes on this website to get a response, but I am asking a question about a serious problem my boyfriend is experiencing and would be appreciative if somebody could give me some sort of response ASAP!
My boyfriend and I had sex on Saturday (the 19th) and since I was almost done my first week of the pill and we only needed to use one more condom, we just bought a cheap one from a gas station dispenser. During the sex, the outer edge of my vagina was burning and stinging so we stopped, but now I am fine.
However, just in the last 1 or 2 days, he has very dry, cracking skin and red bumps all over his genitals. He said he can hardly walk because it burns and hurts so bad!
We were thinking it was an allergic reaction to something in the condom but we didn't think the condom was lubricated.. and this has never happened before with a Trojan name condom. Also, there is no chance that he could have caught an STI because we are in a very stable relationship and this is the first person I have ever had sex with.
Please help me know what's going on and if there is any way to solve this problem with a lotion or something ASAP!
[QUOTE=Kiera12;3408258]However, just in the last 1 or 2 days, he has very dry, cracking skin and red bumps all over his genitals. He said he can hardly walk because it burns and hurts so bad!
if he is in that much pain he needs to go to a doctor. it could be a alergic reation to the latex or the lub that was used or he couled have a yeast or thrash infection. But with that kind of pian a doctor needs to be consulted.
Ouch!!!I feel his pain!...it sounds like you guys had a serious reaction to the condom...if it is a latex condom he may have developed an extreme allergy to latex or perhaps there is something coating this particular condom but whatever I am sure with just soap and water and maybe some exterior antibacterial ointment he can get over the counter he should be fine...and some over the counter pain medicine like motrin (Ibuprophen). Since yours cleared up I am guessing so will his. However if you see no relief in a week or so he would need to seek medical attention.
Thanks alot for the reply! Yeah he went to the pharmacist today. I'm not exactly sure how far into detail he went, haha, but he told her he put Polysporin on it and took some Benadryl to get rid of the reddness and she said that's just what he should have done! He said it's getting alot better, so I guess you're right! It must have been an allergic reaction! I guess there IS a difference between condoms. Tip for anybody else who happens to read this: NEVER use cheap condoms unless you have no other form of protection! Use a name brand that you can count on!